Has Nuva Ring increased vaginal discharge for anyone who's had cervical procedur
In January 05, my doctor performed cryotherapy on 75% of my cervix. I did not have an abnormal pap,only he thought my discharge was excessive. I explained that I didn't have a problem with that, but he said it made it hard for him to see my cervix. So without much information I allowed him to perform the procedure. A few months ago I noticed that there was very little to no discharge on my tissue when I wiped after using the bathroom. This was very disturbing to me. I'm not used to the idea of having no mucusy discharge at all. So I went to a new gyno who prescribed me the nuva ring, which should increase discharge so I can feel like myself again. However, it has been a week and I have seen no change. Can anybody tell me what I can expect from this.
Hey I was on the nuva ring for over a year, and took my self off of it becuase i hated the amount of discharge. No im on the pill and i really dont notice a difference. Just out of curiousity what was your discharge like before you had the procedure because i think i have way too much discharge and i feel like i always have to run to the bathroom in order to wipe it. I know its gross but im confused. Thanks
I wish I were in your shoes, I didn't have a problem with my discharge being heavy. It was more mucousy than watery so it didn't run out much. Actually, it may be sound discusting but I thought it increased my sex drive as well as my sexual experience all together. Now there is simply a watery wetness I get when I am aroused. After the first sexual round I begin to require a lubricant. Prior to the cryotherapy procedure, my doctor thought my discharge was too heavy, but I had no problem with it. There was no bleeding during intercourse, nor pain. This procedure is suppose to "improve the integrity" of the discharge, and of course lessen it. This procedure was not for me, but if you are truely bothered by excessive discharge you may want to ask your doctor about the procedure. I would not recommend it. Now that I'm using the nuva ring there is some wetness in my panties. But the clear cervical mucus is not yet present. I've been on the nuva ring for 3 weeks now. I took it out Sunday to allow for my period. When did you start to feel bothered by your discharge after using the ring?
Hi sorry it took so long. I actually dont remember all I know is that I had unprotected sex with someone ( who I knew and was seeing ) but I started to get so paranoid about everything. But to answer your question I think it was at least a few months into it. But I dont know if i was getting excess from that or if it was jsut normal amounts, since i dont know what anyone else experiences its hard for me to judge. The reason why you would get more is because all the sudden you have a foreign object in there and your body dosent like it. What was the procedure you got? Thanks
The procedure I got to reduce my discharge was called cryotherapy. A few months after the procedure I found myself having little to no discharge, and because I have always had excessive discharge, that is I was used to it. It did not bother me. But I do understand excessive discharge can be bothersome for some. From what I am learning this cryotherapy procedure is outdated by 20 years for treating ectropion, which is what I had, and my doctor performed it in 2005. The cause of my discharge was basically ectropion which is common in most women who are on birth control or have given birth. Granted my discharge did increase after my baby was born, even though that was a c-section. I want my discharge back so much so that I'm willing to go through wearing the Nuva ring and have my homones run amuk, and my vagina itch and burn. I hope to see some real improvement soon, as it has only been 3 weeks for me. I cannot begin to tell you how this has distressed me. My whole life has changed as a result of a doctor not giving me enough information about my condition. He was only interested in a bigger check. Most doctors won't perform cryotherapy just for ectropion unless there is bleeding during intercourse, and an abnormal pap. By the way, I gotta say thanks for checking this site. We are not quite in the same boat, but it is nice to talk to someone who can give me a little bit more insight. Thanks for being here Paranoid631
Ive been on the Nuva ring for almost 3 months now and Ive noticed a huge increasement of my vaginal discharge, and i hate it. I dont understand why after 3 months I suddenly get this; it seems blood tinged and it worries me. I have not had any procedure done; and my pap was normal. May I ask if this is normal, or if the discharge is supposed to have brownish-red colour to it. Its been ruining my underwear & quite embarassing.
You are not alone! I have been on NuvaRing for only a week and already I have noticed an increase in discharge and it definitely worries me. Sometimes it's thick and mucus-like with a little blood color, and other times its clear and very thin and runny. I have also noticed that after I had sex for the first time with it in my discharge was a little bloody immediately after which concerns me a lot. I don't know if any of this is normal or not. I just had a pap done and everything seemed to be normal and i haven't had any other procedures done. Does anyone know if this is normal or not?
Hi I'm nikki. I've been on the ring for almost a year now and the only bad thing I have to say is discharge.its white and thick and it bothers me. During sex it dries up on me and him and is quite annoying so I decided to gt off it to c if it stops.
This is such a helpful chat! I"m not sure if anyone still looks at this board since it's bee awhile since people have posted, but I have been having problems with discharge recently and have been on the ring for about 6months. I have been worried that something is wrong with me! I guess is it always normal to have thick white discharge and sometime watery discharge?
I've been on NuvaRing since May? I just stopped taking it because the excess discharge is driving me crazy and I hate how it dries up in my underwear. And I was only taking BC for my periods and cramps during puberty. Glad I'm not the only one. But for those who have blood it brown, that's not normal. My discharge was white like it should be. Its too bad it does that otherwise I would have stayed on it. I loved it and had no real negative side effects, just the one inconvenient one.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.